Can Aclasta infussions cause choronic coughing?
User rating for this question
Can Aclasta infussions cause choronic coughing took calcium 2 for 7 days infussion was Friday' Sat started calcium and Sunday was coughing
Posted Sun, 9 Mar 2014 in Lung and Chest disorders
Answered by Dr. Luchuo Engelbert Bain 1 hour later
Brief Answer: Other causes first, rarely causes cough Detailed Answer: Hi and thanks for the query, Cough is an uncommon side effect of Aclasta infusions. It occurs but very rarely. It is very important however to establish the onset, characteristics of the cough with respect to the intake of Aclasta. In case you never had any cough, completely, before you took the drug, this could be a side effect of the drug. It is also important however to carryout a complete medical examination, to search for other common causes of chronic cough. Intake of Seretide means your medical history presents a possible condition that could associated with chronic cough. Fever, history smoking and family history of cancer, weight loss could be good guides in the evaluation process. It is not excluded that cough could coincidentally start with intake of the drug. I suggest it is formally established if you were completely free from cough before taking the drug. IN that case, though not a very common side effect, the cough could be attributed to it. If not, a complete clinical review in search for other probable causes would be needed. I humbly suggest a proper clinical review by your family physician. Seretide indicates hypersensitivity of lungs and is used in chronic pulmonary (lung) diseases like asthma. It might be worth while to evaluate for any aggravating condition of the lung condition that you might have had. Other causes of chronic cough should be properly sough by your doctor first, before attributing this to Aclasta. Aclasta is a rare cause of chronic cough, but not very very probable in this case. Kind regards. Dr Bain